# SDR USA2002F00086

- Difficulty date: January 7, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D65519
- Condition: Distorted
- Location: Nlg
- Part time: 7,751 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, RECEIVED AN ECAM WARNING FOR SHOCK ABSORBER FAULT.  AS A RESULT, THE LANDING GEAR HANDLE WOULD NOT GO INTO THE UP POSITION AND THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ASSEMBLY.  OPERATIONALLY CHECKED OK.
